Multiple chromosomal rearrangements in a hybrid zone between Littorina saxatilis ecotypes

Faria, R., Chaube, P., Morales, H.E. et al. (9 more authors) (2019) Multiple chromosomal rearrangements in a hybrid zone between Littorina saxatilis ecotypes. Molecular Ecology, 28 (6). pp. 1375-1393. ISSN 0962-1083

Abstract

Metadata

Authors/Creators:
  • Faria, R.
  • Chaube, P.
  • Morales, H.E.
  • Larsson, T.
  • Lemmon, A.R.
  • Lemmon, E.M.
  • Rafajlović, M.
  • Panova, M.
  • Ravinet, M.
  • Johannesson, K.
  • Westram, A.M.
  • Butlin, R.K.
Copyright, Publisher and Additional Information: © 2018 The Authors. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited (http://creativecommons.org/licenses/by/4.0/).
Keywords: Gastropoda; balancing selection; inversion; linkage disequilibrium; local adaptation; recombination suppression
Dates:
  • Accepted: 8 October 2018
  • Published (online): 25 February 2019
  • Published: 20 April 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 04 Jan 2019 13:10
Last Modified: 24 Nov 2021 14:20
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/mec.14972
Related URLs:

Download

Share / Export

Statistics